MAUDE Adverse Event Report: HIGHRIDGE MEDICAL, LLC POLYAXIAL SCREW (DIA. 5.0 MM X 30 MM L); APPLIANCE, FIXATION, SPINAL INTERLAMINAL

HIGHRIDGE MEDICAL, LLC POLYAXIAL SCREW (DIA. 5.0 MM X 30 MM L); APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 07.01708.012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a virage screw fractured underneath the tulip during an otherwise straightforward c2-t2 surgery.This resulted in a one hour delay, and the screw shank was left in the patient at right t1.There was no further reported patient impact.

Brand Name
POLYAXIAL SCREW (DIA. 5.0 MM X 30 MM L)
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25735258
Report Number3012447612-2026-00161
Device Sequence Number18802892
Product Code KWP
UDI-Device Identifier03662663112123
UDI-Public(01)03662663112123
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133556
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.01708.012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic